A mathematical model for a game of pool

Fletcher, M. (1997) A mathematical model for a game of pool. Teaching Mathematics and its Applications, 16 (2). pp. 49-50. ISSN 0268-3679.

Full text not available from this repository.
Item Type: Article
Subjects: L Education > L Education (General)
Divisions: pre Nov-2014 > Faculty of Education
Depositing User: Users 8 not found.
Date Deposited: 12 May 2011 15:51
Last Modified: 11 Dec 2014 12:37
URI: https://create.canterbury.ac.uk/id/eprint/7227

Actions (login required)

Update Item (CReaTE staff only) Update Item (CReaTE staff only)

Downloads

Downloads per month over past year

View more statistics

Share

Connect with us

Last edited: 29/06/2016 12:23:00